# SDR YENA200811110108

- Difficulty date: November 8, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 16,682 hours, 5,762 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB012199
- Condition: Failed
- Location: Nr 1 Elac
- Part time: 19,343 hours, 6,679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 1119, BUF-FLL, ACCELERATING ABOVE 10000FT THE AIRCRAFT BANK 4-5 DEGREES LEFT IN LEVEL FLIGHT, NO FUEL IMBALANCED NOTED, BUT THE LEFT AILERON FLOATING UP ABOVE THE DOUBLE TICK MARKS & THE RUDDER INPUT WAS 2.5 DEGREES RIGHT.  DIVERTED TO IAD.  DECLARED EMERGENCY WITH ATC, NOTICE BELOW 10000FT WITH SPEED 250 KTS AND LOWER THE AILERON BANKING DISAPPEARED.  PERFORMED VISUAL INSPECTION OF LT AILERON SERVO CONTROL.  NO DEFECTS NOTED WITH IRW AMM 27-14-00.  PERFORMED VISUAL INSPECTION OF ALL SPOILERS SURFACES, NO DEFECT NOTED IRW AMM 27-64-00.  REMOVED AND REPLACED NR 1 ELAC (2CE1) AND NR 2 ELAC (2CE2) IRW AMM 27-93-34.  PERFORMED ELAC NR 1 & NR 2 TEST IRW AMM 27-93-34.  NO DEFECTS NOTED AT THIS TIME.  OK FOR CONTINUED SERVICE.
